# SDR COEA0703912

- Difficulty date: July 27, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Engine: Pwa PW120
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53675103204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK AT COE, FOUND TOOLING DAMAGE ON FUSELAGE FRAME 42 AFT PRESSURE BULKHEAD RT LWR DOUBLER.  DAMAGE DOUBLER CUT AWAY AND SPLICE PERFORMED IAW ATR SRAS DO/TS-2637/07    4169.  (K)
